# SDR FDEA201711173251

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA33493
- Condition: Corroded
- Location: Bs 555
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 555, LONGERON 49L HAS SIGNS OF CORROSION.   REMOVED AND REPLACED WITH FABRICATED FILLER AND DOUBLER THE FRAME INSTALLATION IAW DRAWING ACA3349 AND SRM 53-30-01, VOL I, FIG 4-4A, FIG. 8.
